# SDR A6WA201040449

- Difficulty date: June 17, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP INBD AFT HINGE BOX ATTACH LUG (ON THE WING) IS CHAFED BLEND, LPI OR EDDY CURRENT AND SHOT PEEN IAW REO 601R-57-21-1299.
